Chemotherapy-induced peripheral neuropathy (CIPN) is a common and understudied consequence of taxane chemotherapy for breast cancer treatment. CIPN symptoms include numbness combined with tingling sensations, persistent shooting, stabbing, or burning pain even in the absence of painful stimuli, lower extremity muscle weakness, and impaired balance. CIPN symptoms often persist for a long time after completion of chemotherapy, causing significant loss of functional abilities and increased risk of falls. Persistent CIPN caused by taxanes represents a therapeutic challenge due to the limited treatment options. Resistance exercise has shown promising results; however, the effect of exercise on CIPN remains understudied. This study aims to assess the effects of exercise on gait, balance, and lower extremity muscle strength after a 16-week home-based exercise program compared to an educational attention control condition.